Filters : "Pergher, Pedro Luiz Q" Limpar

Filters



Refine with date range


  • In: Algebraic & Geometric Topology. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; PERGHER, Pedro Luiz Q; SANTOS, Edivaldo L. dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b). Algebraic & Geometric Topology, Berkeley, Mathematical Science Publishers, v. 13, n. 5, p. 2827-2843, 2013. Disponível em: < http://dx.doi.org/10.2140/agt.2013.13.2827 > DOI: 10.2140/agt.2013.13.2827.
    • APA

      Mattos, D. de, Pergher, P. L. Q., & Santos, E. L. dos. (2013). Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b). Algebraic & Geometric Topology, 13( 5), 2827-2843. doi:10.2140/agt.2013.13.2827
    • NLM

      Mattos D de, Pergher PLQ, Santos EL dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b) [Internet]. Algebraic & Geometric Topology. 2013 ; 13( 5): 2827-2843.Available from: http://dx.doi.org/10.2140/agt.2013.13.2827
    • Vancouver

      Mattos D de, Pergher PLQ, Santos EL dos. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a, b) [Internet]. Algebraic & Geometric Topology. 2013 ; 13( 5): 2827-2843.Available from: http://dx.doi.org/10.2140/agt.2013.13.2827


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020